MathSciNet Relay Station
MathSciNet bibliographic data
MR1660385 (2000c:46105) 46L05 (46L35 46L80)
Gong, Guihua; Lin, Huaxin Almost multiplicative morphisms and almost commuting matrices. J. Operator Theory 40 (1998), no. 2, 217–275.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement